# SDR DALA2023050403461

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N529DT
- Make and model: Airbus A320*
- Aircraft serial: 11277
- Aircraft time: 44 hours, 14 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 5029 FLIGHT 1598 BRAKES NORM BRK FAULT ON ECAM AFTER LDG GEAR EXTENSION. WENT AROUND AND APPLIED QRH PROCEDURE. UNEVENTFUL LANDING & RETURN TO GATE. DECLARED EMERGENCY FOR FUEL. CORRECTIVE ACTION: PERFORMED BITE OF BSCU 1 & 2. NO FAULTS DETECTED, PER A321 TSM 32-42-00-810-805A. EMERG DECLARED ONLY AS A PRECAUTION DUE TO FUEL QTY. (8777130)
